Facebook Pixel
EmpowHER Guest

What happens when l take Postinor 2 tablets two times in one month?

By Anonymous August 19, 2016 - 7:05am
Rate This

l took Postinor 2 tablets twice in one month because l had intercourses two different times and days.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community about the consequences of misusing Postinor 2.

Postinor 2 and all other emergency contraceptives should never be taken more than once in one month. These pills are intended for use in emergency situations and not to be depended upon as birth control.

The pills contain high doses of the hormone, levonorgestrol, which is found in most birth control pills.

Taking the pills frequently will make them ineffective in your body. That means they will not prevent ovulation and thus not prevent pregnancy. There is the risk of causing a hormonal imbalance by misusing the pills.


August 19, 2016 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!